# SDR KO0R201706060017

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,572 hours, 22,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR WHEEL WELL UPPER PRESSURE DECK TO CANTED PRESSURE DECK FRAME HAS CORROSION FROM RBL 13 TO RBL 27 AT BS 1265.
